# SDR SWIA2023012650001

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N601UX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000790
- Aircraft time: 7,878 hours, 4,848 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730120
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W RT WINDSHIELD CHANGE.  REMOVED OLD WINDSHIELD ASSY AND INSTALLED NEW IAW AMM 56-11-00-400-801-A UP TO STEP SUBTASK: 780-003-A. WINDSHIELD REQUIRES PRESSURIZATION CHECK AND BOLT RETORQUE AFTER SEALED,
